- -

The weak topology on q-convex Banach function spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The weak topology on q-convex Banach function spaces

Show simple item record

Files in this item

dc.contributor.author Agud Albesa, Lucia es_ES
dc.contributor.author Calabuig Rodriguez, Jose Manuel es_ES
dc.contributor.author Sánchez Pérez, Enrique Alfonso es_ES
dc.date.accessioned 2015-01-23T14:02:15Z
dc.date.issued 2012-02
dc.identifier.issn 0025-584X
dc.identifier.uri http://hdl.handle.net/10251/46320
dc.description.abstract Let X(mu) be a Banach function space. In this paper we introduce two new geometric notions, q-convexity and weak q-convexity associated to a subset S of the unit ball of the dual of X(mu), 1 = q < 8. We prove that in the general case both notions are not equivalent and we study the relation between them, showing that they can be used for describing the weak topology in these spaces. We define the canonical q-concave weak topology tq on X(mu)a topology generated by q-concave seminormsfor obtaining our main result: A s-order continuous Banach function space X(mu) is q-convex if and only if the following topological inclusions twtqt . hold. As an application, in the last section we prove a suitable Maurey-Rosenthal type factorization theorem for operators from a Banach function space X(mu) into a Banach space that holds under weaker assumptions on the q-convexity requirements for X(mu). es_ES
dc.description.sponsorship The research of the second named author was partially supported by MEC and FEDER (project MTM2008-04594) and GV/2009/102 (Conselleria de Educacion), and the third one was partially suipported by MEC and FEDER (project MTM2009-14483-C02-02). Both were also supported by Universidad Politecnica de Valencia (project PAID-06-08-3093). en_EN
dc.language Inglés es_ES
dc.publisher Wiley-VCH Verlag es_ES
dc.relation MEC es_ES
dc.relation info:eu-repo/grantAgreement/MICINN//MTM2008-04594/ES/ANALISIS DE FOURIER CLASICO, MULTILINEAL Y VECTORIAL/ es_ES
dc.relation Universidad Politecnica de Valencia [PAID-06-08-3093] es_ES
dc.relation info:eu-repo/grantAgreement/MICINN//MTM2009-14483-C02-02/ES/Integracion Bilineal, Medidas Vectoriales Y Espacios De Funciones De Banach./ es_ES
dc.relation info:eu-repo/grantAgreement/Generalitat Valenciana//GV%2F2009%2F102/ES/Espacios de funciones e integracion en espacios de banach/ es_ES
dc.relation.ispartof Mathematical News / Mathematische Nachrichten es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Banach function space es_ES
dc.subject Maurey-Rosenthal factorization theorem es_ES
dc.subject Q-concavity es_ES
dc.subject Q-convexity es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title The weak topology on q-convex Banach function spaces es_ES
dc.type Artículo es_ES
dc.embargo.lift 10000-01-01
dc.embargo.terms forever es_ES
dc.identifier.doi 10.1002/mana.201000030
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada es_ES
dc.description.bibliographicCitation Agud Albesa, L.; Calabuig Rodriguez, JM.; Sánchez Pérez, EA. (2012). The weak topology on q-convex Banach function spaces. Mathematical News / Mathematische Nachrichten. 285(2-3):136-149. doi:10.1002/mana.201000030 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://onlinelibrary.wiley.com/doi/10.1002/mana.201000030/abstract es_ES
dc.description.upvformatpinicio 136 es_ES
dc.description.upvformatpfin 149 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 285 es_ES
dc.description.issue 2-3 es_ES
dc.relation.senia 208977
dc.identifier.eissn 1522-2616


This item appears in the following Collection(s)

Show simple item record